MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC ROD INTRODUCTION PLIERS FOR DUAL-OPENING IMPL F/6.0MM RODS; PLIERS,SURGICAL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC ROD INTRODUCTION PLIERS FOR DUAL-OPENING IMPL F/6.0MM RODS; PLIERS,SURGICAL
Model Number 388.509
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.A review of the device history records has been requested.The investigation could not be completed; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.
 
Event or Problem Description
It was reported that on an unknown date, during routine incoming receiving inspection the rod introduction pliers for dual opening was found broken.There was no patient involvement.This complaint involves one (1) device.This report is 1 of 1 for pc-(b)(4).
 
Additional Manufacturer Narrative
If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device history records review was completed for part: 388.509, lot: 6168065, supplier lot: a7sa24.Manufacturing location: (b)(4), release to warehouse date: (b)(6) 2009.The device history record shows this lot was processed through the normal manufacturing and inspection operations with no rework or nonconformities noted.This lot met all dimensional and visual criteria at the time of release with no issues documented during the manufacturing process.Review of the device history records showed that there were no issues during the manufacture of the product that would contribute to this complaint condition.Service and repair evaluation was completed.The customer reported the pliers were broken.The repair technician reported the ratchet was worn.Worn out parts is the reason for repair.The cause of the issue is unknown.The following parts were replaced: ratchet.The item was repaired per the inspection sheet, passed synthes final inspection on (b)(6) 2018 and will be returned to the customer upon completion of the service and repair process.The evaluation was confirmed.The device was deemed serviceable and returned to the customer, no design or manufacturing issues were identified therefore it has been determined that no corrective and/or preventative action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ROD INTRODUCTION PLIERS FOR DUAL-OPENING IMPL F/6.0MM RODS
Common Device Name
PLIERS,SURGICAL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8096710
Report Number2939274-2018-55076
Device Sequence Number1988092
Product Code HTC
UDI-Device Identifier10705034773339
UDI-Public(01)10705034773339
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number388.509
Device Catalogue Number388.509
Device Lot Number6168065
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/08/2018
Initial Date Received by Manufacturer 11/05/2018
Supplement Date Received by Manufacturer12/11/2018
Initial Report FDA Received Date11/21/2018
Supplement Report FDA Received Date12/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1